# SDR UALA2010122004641

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 43,890 hours, 17,170 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Part serial: 666
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SKIN VALVE FAULT, RTFL.  VENT SKIN VALVE FAULT ECAM ON TAKEOFF.  REPLACED SKIN AIR OUTLET VALVE, OPS TESTED OKAY.
